# SDR CALA2022022800521

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 56,956 hours, 24,651 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Vent
- Part number: NA
- Condition: Faulted
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY DECLARED* VENT AVIONICS SYS FAULT PLACING ON MEL 2126AD. ALL DDP COMPLIED WITH. PLACED ON MEL 2126C. DDP COMPLIED WITH. OPS CHECK NORMAL. 2126C APPROVED. LEG REPORT OF AEVC AND READ ALL CLASS 3 FAULTS OF AEVC. RECORD THROUGH THE APPLICABLE TSM AS TIME PERMITS. THANKS! ALL FAULTS NOTED IN THIS LOG PAGE. TROUBLESHOOT ANY FAULTS NOTED EG UPDATE: PLZ PERFORM TEST OF AEVC SYSTEM PER AMM 21-26-00-710-001. RECORD ALL FAULTS NOTED DURING TEST. READ LAST POST FLIGHT REPORT, SHOWING '' VENT AVNCS SYS FAULT '' REMOVED AND REPLACED SKIN AIR OUTLET VALVE REF.AMM 21-26-53-400-001-A,SEE LP# 8069693, NO CLASS 3 FAULTS REMAIN, NO OTHER DEFECTS NOTED, ALL INSTALLATION TESTS PASSED.
